MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center to report a discordant, falsely low carbon dioxide result obtained on a dimension vista 500 instrument.A siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse found an issue with the reagent (r1) tubing, mixer, horizontal, and vertical belt.The reagent (r1) arm, reagent (r1/r2) manifold, and reagent (r2) e-chain were replaced.Reagent (r1 & r2) probes were aligned to the bottom of cuvette correction (bocc).Service methods passed and all qc was in range.Siemens concluded that it was not a reagent or method issue and that the cause of the event could not be traced back to a specific component that was replaced.The parts replaced by the cse is part of normal troubleshooting and maintenance for issues of this nature.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely low carbon dioxide patient result was obtained on a dimension vista 500 instrument.The initial discordant result was not reported to the physician(s).The sample was repeated on an alternate dimension vista 500 instrument, resulting in a higher value.The repeat result was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant result.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key9177055
Report Number2517506-2019-00382
Device Sequence Number2692972
Product Code JJE
UDI-Device Identifier00842768015090
UDI-Public00842768015090
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10445143
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1